Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Stability of approximate solution of nonlinear systems

  • 18 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Vibrations, Fizmatgiz, Moscow (1963).

  2. 2.

    Z. C. Van-Dan', “A Lyapunov criterion for stability of motion”, Differentsial'nye Uravneniya,4, No. 3 (1968).

  3. 3.

    V. I. Zubov, Mathematical Investigation Methods of Automatic Control Systems, Sudpromgiz, Leningrad (1959).

  4. 4.

    N. N. Krasovskii, Problems of Stability of Motion, Fizmatgiz, Moscow (1959).

  5. 5.

    V. V. Laricheva, “Averaging a class of systems of nonlinear differential equations”, Differentsial'nye Uravneniya,2, No. 3 (1966).

  6. 6.

    S. M. Lozinskii, “Error estimate for an approximate solution of a system of ordinary differential equations”, Dokl. Akad. Nauk SSSR,92, No. 2 (1953).

  7. 7.

    I. G. Malkin, Theory of Stability of Motion, Nauka, Moscow (1966).

  8. 8.

    A. A. Martynyuk, “Stability of nonsteady motion on a given time interval”, Prikl. Mekh.,3, No. 5 (1967).

  9. 9.

    A. A. Martynyuk, “(A, λ)-estimates of Chetaev for approximate integrations”, Dokl. Akad. Nauk SSSR, Ser. A, No. 4 (1969).

  10. 10.

    K. P. Persidskii, “A Lyapunov theorem” Dokl. Akad. Nauk SSSR,14, No. 9 (1937).

  11. 11.

    B. A. Fuks, Theory of Analytic Functions of Several Complex Variables, GITTL, Moscow (1948).

  12. 12.

    N. G. Chetaev, “Estimates of approximate integrations” Prikl. Matem. i Mekh.,21, No. 3 (1967).

Download references

Additional information

Institute of Hydromechanics, Academy of Sciences of the Ukrainian SSR, Kiev. Translated from Prikladnaya Mekhanika, Vol. 5, No. 12, pp. 39–46, December, 1969.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Martynyuk, A.A. Stability of approximate solution of nonlinear systems. Soviet Applied Mechanics 5, 1286–1291 (1969). https://doi.org/10.1007/BF01108734

Download citation


  • Nonlinear System
  • Approximate Solution